# SDR CA991210062

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2075401AA
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN AUTO PRESSURIZATION SYSTEM INOPERATIVE.  REPLACED OUTFLOW VALVE.
